# SDR RAIA201110020001

- Difficulty date: October 2, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145053
- Aircraft time: 30,516 hours, 27,930 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SEE SDR REPORTS RAIA201109300002 & RAIA201110010001.  DURING CRUISE THE FLIGHT CREW GOT A BAGGAGE SMOKE DETECTION ON EICAS.  AIRCRAFT RETURNED TO STL.  MAINTENANCE INSPECTED AND FOUND WIRE W191-1812-22 CHAFED.  ALSO INSPECTED WIRE W191-1819-22 NO DAMAGE WAS FOUND TO THAT WIRE.  WIRE W191-1812-22 WAS REPAIRED AT FRAME 64 IN THE BAGGAGE COMPARTMENT.  BAGGAGE SMOKE DETECTION SYSTEM OPS CHECKED GOOD.
